Pushing our way from the valley Delta to the generalised valley Delta
Algebraic Combinatorics, Volume 5 (2022) no. 4, pp. 715-725.

In [Haglund, Remmel, Wilson 2018] the authors state two versions of the so-called Delta conjecture, the rise version and the valley version. Of the former, they also give a more general statement in which zero labels are also allowed. In [Qiu, Wilson 2020], the corresponding generalisation of the valley version is also formulated.

In [D’Adderio, Iraci, Vanden Wyngaerd 2020], the authors use a pushing algorithm to prove the generalised version of the shuffle theorem. An extension of that argument is used in [Iraci, Vanden Wyngaerd 2020] to formulate a valley version of the (generalised) Delta square conjecture, and to suggest a symmetric function identity later stated and proved in [D’Adderio, Romero 2020].

In this paper, we use the pushing algorithm together with the aforementioned symmetric function identity in order to prove that the valley version of the Delta conjecture implies the valley version of the generalised Delta conjecture, which means that they are actually equivalent.

Combining this with the results in [Iraci, Vanden Wyngaerd 2020], we prove that the valley version of the Delta conjecture also implies the corresponding generalised Delta square conjecture.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/alco.239
Classification: 05E05
Keywords: Delta conjecture, Theta operators, Macdonald polynomials
Iraci, Alessandro 1; Vanden Wyngaerd, Anna 2

1 Université du Québec à Montréal Laboratoire d’Algèbre, de Combinatoire et d’Informatique Mathématique (LACIM) 201 Av. du Président-Kennedy Montréal QC H2X 3Y7 (Canada)
2 Université de Paris Institut de Recherche en Informatique Fondamentale (IRIF) Bâtiment Sophie Germain, Case courrier 7014 8 Place Aurélie Nemours Paris 75205 Cedex 13 (France)
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{ALCO_2022__5_4_715_0,
     author = {Iraci, Alessandro and Vanden Wyngaerd, Anna},
     title = {Pushing our way from the valley {Delta} to the generalised valley {Delta}},
     journal = {Algebraic Combinatorics},
     pages = {715--725},
     publisher = {The Combinatorics Consortium},
     volume = {5},
     number = {4},
     year = {2022},
     doi = {10.5802/alco.239},
     language = {en},
     url = {https://alco.centre-mersenne.org/articles/10.5802/alco.239/}
}
TY  - JOUR
AU  - Iraci, Alessandro
AU  - Vanden Wyngaerd, Anna
TI  - Pushing our way from the valley Delta to the generalised valley Delta
JO  - Algebraic Combinatorics
PY  - 2022
DA  - 2022///
SP  - 715
EP  - 725
VL  - 5
IS  - 4
PB  - The Combinatorics Consortium
UR  - https://alco.centre-mersenne.org/articles/10.5802/alco.239/
UR  - https://doi.org/10.5802/alco.239
DO  - 10.5802/alco.239
LA  - en
ID  - ALCO_2022__5_4_715_0
ER  - 
%0 Journal Article
%A Iraci, Alessandro
%A Vanden Wyngaerd, Anna
%T Pushing our way from the valley Delta to the generalised valley Delta
%J Algebraic Combinatorics
%D 2022
%P 715-725
%V 5
%N 4
%I The Combinatorics Consortium
%U https://doi.org/10.5802/alco.239
%R 10.5802/alco.239
%G en
%F ALCO_2022__5_4_715_0
Iraci, Alessandro; Vanden Wyngaerd, Anna. Pushing our way from the valley Delta to the generalised valley Delta. Algebraic Combinatorics, Volume 5 (2022) no. 4, pp. 715-725. doi : 10.5802/alco.239. https://alco.centre-mersenne.org/articles/10.5802/alco.239/

[1] Bergeron, François; Garsia, Adriano M. Science fiction and Macdonald’s polynomials, Algebraic methods and q-special functions (Montréal, QC, 1996) (CRM Proc. Lecture Notes), Volume 22, Amer. Math. Soc., Providence, RI, 1999, pp. 1-52 | DOI | MR | Zbl

[2] Bergeron, François; Garsia, Adriano M.; Haiman, Mark; Tesler, Glenn Identities and positivity conjectures for some remarkable operators in the theory of symmetric functions, Methods Appl. Anal., Volume 6 (1999) no. 3, pp. 363-420 (Dedicated to Richard A. Askey on the occasion of his 65th birthday, Part III) | DOI | MR

[3] Blasiak, Jonah; Haiman, Mark; Morse, Jennifer; Pun, Anna; Seelinger, George H. A proof of the Extended Delta Conjecture, ArXiv e-prints (2021) | arXiv

[4] Carlsson, Erik; Mellit, Anton A proof of the shuffle conjecture, J. Amer. Math. Soc., Volume 31 (2018) no. 3, pp. 661-697 | DOI | MR | Zbl

[5] Carlsson, Erik; Oblomkov, Alexei Affine Schubert calculus and double coinvariants, arXiv:1801.09033 [math] (2019) (arXiv: 1801.09033)

[6] D’Adderio, Michele; Iraci, Alessandro; Vanden Wyngaerd, Anna Decorated Dyck paths, polyominoes, and the Delta conjecture, Mem. Amer. Math. Soc. (2018) | Zbl

[7] D’Adderio, Michele; Iraci, Alessandro; Vanden Wyngaerd, Anna The Delta Square Conjecture, Int. Math. Res. Not. IMRN, Volume 2021 (2019) no. 1, pp. 38-84 | DOI | MR

[8] D’Adderio, Michele; Iraci, Alessandro; Vanden Wyngaerd, Anna Theta operators, refined Delta conjectures, and coinvariants, Adv. Math., Volume 376 (2021), p. 107447 | DOI | MR | Zbl

[9] D’Adderio, Michele; Mellit, Anton A proof of the compositional Delta conjecture, arXiv:2011.11467 (2020) (arXiv: 2011.11467) | Zbl

[10] D’Adderio, Michele; Romero, Marino New identities for Theta operators, arXiv:2012.06402 [math] (2020) (arXiv: 2012.06402)

[11] Haglund, James The q,t-Catalan numbers and the space of diagonal harmonics. With an appendix on the combinatorics of Macdonald polynomials, University Lecture Series, 41, American Mathematical Society, Providence, RI, 2008, viii+167 pages

[12] Haglund, James; Morse, Jennifer; Zabrocki, Mike A Compositional Shuffle Conjecture Specifying Touch Points of the Dyck Path, Canadian J Math, Volume 64 (2012) no. 4, pp. 822-844 | DOI | MR | Zbl

[13] Haglund, James; Remmel, Jeffrey B.; Wilson, Andrew T. The Delta Conjecture, Trans. Amer. Math. Soc., Volume 370 (2018) no. 6, pp. 4029-4057 | DOI | MR

[14] Haglund, James; Sergel, Emily Schedules and the Delta Conjecture, Ann. Comb., Volume 25 (2021) no. 1, pp. 1-31 | DOI | MR | Zbl

[15] Haiman, Mark Hilbert schemes, polygraphs and the Macdonald positivity conjecture, J. Amer. Math. Soc., Volume 14 (2001) no. 4, pp. 941-1006 | DOI | MR | Zbl

[16] Iraci, Alessandro; Vanden Wyngaerd, Anna A Valley Version of the Delta Square Conjecture, Ann. Comb., Volume 25 (2021) no. 1, pp. 195-227 | DOI | MR | Zbl

[17] Macdonald, Ian G. Symmetric functions and Hall polynomials. With contributions by A. Zelevinsky, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1995, x+475 pages (Oxford Science Publications)

[18] Qiu, Dun; Wilson, Andrew Timothy The valley version of the Extended Delta Conjecture, J. Combin. Theory Ser. A, Volume 175 (2020), p. 105271 | MR | Zbl

[19] Zabrocki, Mike A module for the Delta conjecture, ArXiv e-prints (2019), Paper no. arXiv:1902.08966, p. arXiv:1902.08966 | arXiv

Cited by Sources: